Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

my maid 22 years of age has suffered worm in

User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 2006
Answered : 2058 Questions
Question
my maid 22 years of age has suffered worm in brain 2 years back and since then she is taking neuro medicine. recently doctor has changed medicine I.e.increases dose of eptoin and decreased encorate chrono. since then she is feeling heavy head and also restlessness. is it because of medicine change ? how can it be improved.
Sat, 10 Feb 2018 in Headache and Migraines
 
 
Answered by Dr. Neeraj Kumar 55 minutes later
Brief Answer:
Take treatment as advised

Detailed Answer:
Hello,
I have gone through your question and understand your concern.
The drugs for seizure needs to be continued for around 3 years.
Probably she was on valproate earlier and developed PCOS due to drug side effect. She is now being given eptoin.
In some patients , 300 dose of eptoin is not tolerated and so dose should be kept low.
Take only 200 mg dose of eptoin and if problem persists consult the treating Neurologist.
Continue valproate in the prescribed dose.
Hope you found the answer helpful.
Do get back to me for further information.
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor